# SDR CA140224009

- Difficulty date: February 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR A REGULAR FLIGHT THE NR 2 ENGINE POWER ROLLED BACK AND IT FLAMED OUT. TROUBLESHOOTING IS ONGOING.
